Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 67, Number 4

On a contact problem in thermoelasticity with second sound
Jan Sprenger.
Quart. Appl. Math. 67 (2009), 601-615
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588226
The mathematics of the Thomson effect
Giovanni Cimatti.
Quart. Appl. Math. 67 (2009), 617-626
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588227
Sensitivity equations for a size-structured population model
H. T. Banks, Stacey L. Ernstberger and Shuhua Hu.
Quart. Appl. Math. 67 (2009), 627-660
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588228
The Euler-Poincaré theory of metamorphosis
Darryl D. Holm, Alain Trouvé and Laurent Younes.
Quart. Appl. Math. 67 (2009), 661-685
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588229
Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients
Jitsuro Sugie and Yuichi Ogami.
Quart. Appl. Math. 67 (2009), 687-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588230
On spatial behavior in linear viscoelasticity
Catalin Gales and Stan Chirita.
Quart. Appl. Math. 67 (2009), 707-723
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588231
A nonlocal quenching problem arising in a micro-electro mechanical system
Jong-Shenq Guo, Bei Hu and Chi-Jen Wang.
Quart. Appl. Math. 67 (2009), 725-734
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588232
Energy balance for viscoelastic bodies in frictionless contact
David E. Stewart.
Quart. Appl. Math. 67 (2009), 735-743
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588233
Multiplicative finite difference methods
Mustafa Riza, Ali Özyapici and Emine Misirli.
Quart. Appl. Math. 67 (2009), 745-754
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588234
Versal deformation and static bifurcation diagrams for the cancer cell population model
Vladimir Balan and Ileana Rodica Nicola.
Quart. Appl. Math. 67 (2009), 755-770
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588235
Electro-magneto-encephalography and fundamental solutions
G. Dassios and A. S. Fokas.
Quart. Appl. Math. 67 (2009), 771-780
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588236
Orbital stability of standing wave solution for a quasilinear Schrödinger equation
Boling Guo and Jianqing Chen.
Quart. Appl. Math. 67 (2009), 781-791
Abstract, references and article information
Full-text PDF
MathSciNet review: 2588237

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Geometric Mechanics, Part I: Dynamics and Symmetry, by Darryl D. Holm.

Quart. Appl. Math. 67 (2009), 793-793
Review information
Full-text PDF
Geometric Mechanics, Part II: Rotating, Translating and Rolling, by Darryl D. Holm.

Quart. Appl. Math. 67 (2009), 795-795
Review information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website